# SDR DALA2016122009972

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,797 hours, 58,396 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR/WHEEL WELL, CORROSION AND SCRATCHES ON BEARING OF RT MLG RETRACT ACTUATOR UPPER SUPPORT. BEARING WAS REPLACED PER CMM 20-10-17 AND ER/A 552856-14 AD REV ORIGINAL.
